On the immersion of domains of $n$-dimensional Lobacevskii space in $(2n-1)$-dimensional euclidean space
Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_3_a0,
author = {Yu. A. Aminov},
title = {On the immersion of domains of $n$-dimensional {Lobacevskii} space in $(2n-1)$-dimensional euclidean space},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1977},
volume = {236},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a0/}
}
TY - JOUR AU - Yu. A. Aminov TI - On the immersion of domains of $n$-dimensional Lobacevskii space in $(2n-1)$-dimensional euclidean space JO - Doklady Akademii Nauk PY - 1977 SP - 521 EP - 524 VL - 236 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a0/ LA - ru ID - DAN_1977_236_3_a0 ER -
Yu. A. Aminov. On the immersion of domains of $n$-dimensional Lobacevskii space in $(2n-1)$-dimensional euclidean space. Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a0/